# SDR AALA201805019017

- Difficulty date: April 29, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 54,240 hours, 22,308 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. FABRIC THAT CONNECTS GIRT BAR TO SLIDE APPEARS TO BE LONG AND DRAGS ALONG FLOOR WHEN DOOR 1R IS OPEN. REMOVED AND REPLACED R1 DOOR SLIDE PER MAINTENANCE WORK CARD 25-94-11.
